# SDR DALA2021062803501

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 50,344 hours, 25,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: Inoperative
- Location: Seat 28abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 - WHILE WORKING AA#2527-01041-02 FOUND SEAT 28ABC DID NOT OPEN PSU OXY PANEL. CORRECTIVE ACTION: REPACKED PSU PANEL 28ABC PER A319 AMM 35-21. OPS CHECK GOOD. (7838257)
